# SDR FDEA2020082061945

- Difficulty date: August 6, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: ARB116321
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMER ANGLE P/N ARB1163-21 HAS (3) ELONGATED HOLES CLOSE TO RADIUS OF ANGLE. FS,LE @ STA. XOS   667.67. REF:NR00169 FOR MATING PARTS INSTALLATION. REPLACED DAMAGED FORMER SUPPORT ANGLE WITH NEW FABRICATED PART. REF: ARB1163   DAC DRAWING.
